# SDR SCNA20230216082

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,055 hours, 35,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 735769: L1 DOOR SLIDE GIRT BAR LOOSE   RESOLUTION: REINSTALLED L1 SLIDE IAW B737 AMM 25-66-01. NO FURTHER DEFECTS NOTED BY MX.
